The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (233 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 3, 2000, pp. 695–712
DOI: 10.4171/ZAA/975

Published online: 2000-09-30

Paley-Wiener-Type Theorem for a Class of Integral Transforms Arising from a Singular Dirac System

A.I. Zayed[1] and Vu Kim Tuan[2]

(1) University of Central Florida, Orlando, USA
(2) Kuwait University, Safat, Kuwait

A characterization of weighted $L_2(I)$ spaces in terms of their images under various integral transformations is derived, where $I$ is a finite interval. The class of integral transformations considered is related to certain singular Dirac systems on a half line.

Keywords: Paley-Wiener theorem, singular Dirac system

Zayed A.I., Kim Tuan Vu: Paley-Wiener-Type Theorem for a Class of Integral Transforms Arising from a Singular Dirac System. Z. Anal. Anwend. 19 (2000), 695-712. doi: 10.4171/ZAA/975